# SDR ABXA9600439

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Dented
- Location: R 1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED R-1 DOOR JAMB LOWER AFT CORNER, ANGLE CORRODED AND FRAME AND COVER DENTED.  REPAIRED FRAME AT FUSELAGE STATION 200 RIGHT AT FLOOR LEVEL THAT WAS CORRODED AND COVER DENTED IAW ABX REA D853-12568MR.
